MAUDE Adverse Event Report: COVIDIEN MFG SOLUTIONS S.A. ARGYLE; CATHETER, PERITONEAL, LONG-TERM INDWELLING

COVIDIEN MFG SOLUTIONS S.A. ARGYLE; CATHETER, PERITONEAL, LONG-TERM INDWELLING
Model Number 8817278006
Medical Device Problem Codes Product Quality Problem (1506); Difficult to Remove (1528)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 04/07/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, during the procedure, after the introducer needle was introduced into the patient's cavity, the guide wire was inserted into the introducer needle and was stuck after 9cm was reached.The guide wire could not be advanced or withdrawn from the introducer needle.The guide wire and introducer needle was removed together as a whole, and a new kit was opened to continue the procedure.The customer reported there was no patient injury.
 
Additional Manufacturer Narrative
Evaluation summary: post market vigilance (pmv) led an evaluation of one device.The visual inspection of the returned product noted no abnormalities.Pmv performed functional testing, the guide wire was inserted and removed and reinserted into the tube without restriction.Records from each manufacturing lot are thoroughly reviewed to ensure that products are released meeting all quality release specifications at the time of manufacture.A review of the dhr (device history record) indicates the product was released meeting all quality release specifications at the time of manufacture.Analysis concluded there were no assembly component related failures.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, during the procedure, after the introducer needle was introduced into the patient's cavity, the guide wire was inserted into the introducer needle and was stuck after 9cm was reached.The guide wire could not be advanced or withdrawn from the introducer needle.The guide wire and introducer needle were removed together as a whole unit, and the guide wire was still intact.A new kit was opened and used to continue the procedure.The customer reported no patient injury.

Brand Name
ARGYLE
Common Device Name
CATHETER, PERITONEAL, LONG-TERM INDWELLING
Manufacturer (Section D)
COVIDIEN MFG SOLUTIONS S.A.
edificio b20, calle #2
alajuela 20101
MDR Report Key7450893
Report Number3009211636-2018-00126
Device Sequence Number106607
Product Code FJS
UDI-Device Identifier10884521004252
UDI-Public10884521004252
Combination Product (Y/N)N
Initial Reporter CountryMY
PMA/510(K) Number
K890288
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 08/24/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/12/2019
Device Model Number8817278006
Device Catalogue Number8817278006
Device Lot Number1430000146
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/21/2018
Initial Date Received by Manufacturer 04/09/2018
Supplement Date Received by Manufacturer08/08/2018
Initial Report FDA Received Date04/23/2018
Supplement Report FDA Received Date08/24/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1